Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1118 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 545–562
DOI: 10.2977/prims/1195192010

Published online: 1974-08-31

On a Cartan Formula for the Algebraic Steenrod Operations Associated with a Pair of Hopf Algebras

Basil Al-Hashimi[1] and Frank Brenneman[2]

(1) Lehigh University, Bethlehem, USA
(2) Oklahoma State University, Stillwater, USA

No abstract available for this article.

No keywords available for this article.

Al-Hashimi Basil, Brenneman Frank: On a Cartan Formula for the Algebraic Steenrod Operations Associated with a Pair of Hopf Algebras. Publ. Res. Inst. Math. Sci. 10 (1974), 545-562. doi: 10.2977/prims/1195192010